Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 262, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Aug 4, 2011, 12:45 AM CDT for Cullman County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 12:45 AM CDT (05:45 UTC)
- Expired
- Aug 4, 2011, 1:15 AM CDT
- In force
- 30 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 93 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 11:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2035 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
827
WUUS54 KHUN 040545
SVRHUN
ALC043-040615-
/O.NEW.KHUN.SV.W.0262.110804T0545Z-110804T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1245 AM CDT THU AUG 4 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 115 AM CDT
* AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOLLY POND TO LOGAN AND MOVING SOUTH AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
HANCEVILLE...
BREMEN...GARDEN CITY...
WILBURN...BLACK BOTTOM...
ARKADELPHIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHERN ALABAMA.
&&
LAT...LON 3388 8702 3389 8710 3391 8709 3398 8715
3400 8715 3400 8712 3418 8712 3422 8654
3418 8655 3412 8660 3412 8662 3408 8669
3405 8668 3395 8679 3391 8692 3386 8693
3385 8699
TIME...MOT...LOC 0544Z 355DEG 40KT 3411 8657 3411 8699
$$
SL2 follow-up statements
399
WWUS54 KHUN 040609
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
109 AM CDT THU AUG 4 2011
ALC043-040615-
/O.CON.KHUN.SV.W.0262.000000T0000Z-110804T0615Z/
CULLMAN AL-
109 AM CDT THU AUG 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHERN CULLMAN COUNTY...
AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES EAST OF GARDEN CITY TO
WILBURN...MOVING SOUTH AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARKADELPHIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHERN ALABAMA.
&&
LAT...LON 3388 8702 3389 8710 3391 8709 3398 8715
3400 8715 3400 8712 3418 8712 3422 8654
3418 8655 3412 8660 3412 8662 3408 8669
3405 8668 3395 8679 3391 8692 3386 8693
3385 8699
TIME...MOT...LOC 0609Z 356DEG 39KT 3395 8658 3395 8700
$$
SL709
WWUS54 KHUN 040615
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
115 AM CDT THU AUG 4 2011
ALC043-040625-
/O.EXP.KHUN.SV.W.0262.000000T0000Z-110804T0615Z/
CULLMAN AL-
115 AM CDT THU AUG 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CULLMAN COUNTY
EXPIRES AT 115 AM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHERN ALABAMA.
LAT...LON 3388 8702 3389 8710 3391 8709 3398 8715
3400 8715 3400 8712 3418 8712 3422 8654
3418 8655 3412 8660 3412 8662 3408 8669
3405 8668 3395 8679 3391 8692 3386 8693
3385 8699
TIME...MOT...LOC 0609Z 356DEG 39KT 3395 8658 3395 8700
$$
SLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 10:24 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 3, 10:24 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1024 PM CDT WED AUG 3 2011
.UPDATE...INCREASED POPS FOR PORTIONS OF THE CWA.
&&
.DISCUSSION...
CONVECTION NORTH OF THE AREA IS BECOMING MORE WIDESPREAD THAN
ORIGINALLY THOUGHT. HAVE INCREASED POPS AREA-WIDE TO FOLLOW IN LINE
WITH RECENT CONVECTION TRENDS OVER SRN TN. CHANCE POPS ARE NOW IN
PLACE ALONG AND NORTHEAST OF A LINE FROM MUSCLE SHOALS...TO
DECATUR...TO GUNTERSVILLE...AND INTO SRN PORTIONS OF DEKALB COUNTY.
SLIGHT CHANCE POPS EXIST SOUTHWEST OF THIS LINE.
UPDATED ZONES OUT SHORTLY.
&&
PREV DISCUSSION.../ISSUED 840 PM CDT WED AUG 3 2011/...
TEMPERATURES ACROSS THE TENNESSEE VALLEY THIS EVENING ARE HOLDING
STEADY IN THE MID TO UPPER 80S AT THIS HOUR...WITH FORT PAYNE COMING
IN THE 'COOLEST' AT 82 DEGREES. AFTER THE HOTTEST DAY SO FAR THIS
YEAR...MUSCLE SHOALS OFFICIALLY REACHED 104 DEGREES...DECATUR
OFFICIALLY REACHED 102...AND HUNTSVILLE INTERNATIONAL REACHED 101
THIS AFTERNOON.
THOUGH THE HEAT ADVISORY CONTINUES DUE TO OVERNIGHT LOWS NOT
DROPPING MUCH BELOW THE MID TO UPPER 70S...SOME RELIEF IS IN SIGHT
FOR PORTIONS OF THE CWA. A WEAK FRONT IS CURRENTLY PUSHING SOUTHWARD
ACROSS MIDDLE TENNESSEE THIS EVENING...SPARKING A FEW CLUSTERS OF
SHOWERS/STORMS JUST NORTH OF THE AL/TN BORDER. THESE WILL CONTINUE
TO DRIFT S/SEWRD OVER THE NEXT SEVERAL HOURS...MAINLY AFFECTING AREAS
IN NORTHEASTERN ALABAMA/SOUTHERN MIDDLE TN. A SECOND AREA OF
CONVECTION IS ONGOING AND MOVING EASTWARD ALONG THE TN/KY STATE LINE.
THIS LOOKS TO AFFECT THE SAME AREAS...BUT WILL MONITOR OVER THE NEXT
SEVERAL HOURS.
AS A RESULT...POPS WERE INCREASED IN THESE AREAS TO ACCOUNT FOR THIS.
FOG MAY HAVE TO BE ADDED TO THESE AREAS DEPENDING ON THE COVERAGE OF
THE INCOMING ACTIVITY...BUT WILL LEAVE THIS OUT OF THE FORECAST FOR
NOW. OTHERWISE...THE REMAINDER OF THE FORECAST IS ON TRACK AND NO
OTHER UPDATES WERE NECESSARY.
UPDATED ZONES OUT SHORTLY.
&&
.AVIATION.../FROM 00Z TAFS/...VFR CONDITIONS ARE EXPECTED FOR MUCH
OF THE OVERNIGHT PERIOD UNTIL 04/08-12Z...WHEN PATCHY FOG IS EXPECTED
TO DEVELOP AT BOTH TERMINALS. MVFR CONDITIONS ARE LIKELY AT KHSV
DURING THIS TIME...WITH BRIEF MVFR/IFR CONDITIONS POSSIBLE AT KMSL
/VSBYS ~3SM/. AFTER THE FOG DISSIPATES SHORTLY AFTER SUNRISE
TOMORROW... SHOWERS/STORMS WILL DEVELOP IN THE VICINITY OF THE
TERMINALS AS A WEAK FRONT MEANDERS SOUTHWARD ACROSS THE AREA. VFR
CONDITIONS ARE EXPECTED OUTSIDE OF ANY CONVECTIVE ACTIVITY. FOR
NOW...CONFIDENCE ON THE EXACT TIMING/COVERAGE DIRECTLY AFFECTING THE
TERMINALS IS LOW...SO HAVE OPTED TO CARRY VCSH AND A CB GROUP TO
ACCOUNT FOR THIS FOR NOW.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
CULLMAN...DEKALB...JACKSON...LIMESTONE...MADISON...MARSHALL...
MORGAN.
EXCESSIVE HEAT WARNING FROM 7 AM TO 7 PM CDT THURSDAY FOR THE
FOLLOWING ZONES: COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.
HEAT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES:
COLBERT...FRANKLIN AL...LAUDERDALE...LAWRENCE.
TN...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
12Hazardous weather outlook, Aug 4, 12:24 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1224 AM CDT THU AUG 4 2011 ALZ001>010-016-TNZ076-096-097-041015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1224 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF THE TENNESSEE VALLEY THROUGH 5 AM CDT. SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND SMALL HAIL WILL BE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND TORRENTIAL RAINFALL...PRODUCING FLASH FLOODING...CAN ALSO BE EXPECTED. VERY WARM TEMPERATURES WILL CONTINUE ACROSS MUCH OF THE TENNESSEE VALLEY THIS EVENING. WITH NIGHTTIME LOW TEMPERATURES ONLY FALLING INTO THE MID AND UPPER 70S...NOT MUCH RELIEF IS EXPECTED FROM THE HEAT...THEREFORE A HEAT ADVISORY CONTINUES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... DANGEROUS LEVELS OF HEAT STRESS WILL PERSIST FROM THURSDAY THROUGH THE UPCOMING WEEKEND...AS HIGH HUMIDITY WILL COMBINE WITH TEMPERATURES RISING INTO THE MID TO UPPER 90S...WHICH WILL PRODUCE WIDESPREAD HEAT INDEX VALUES OF 105-110 DEGREES. HEAT INDICES COULD POTENTIALLY EXCEED 110 DEGREES FOR WESTERN PORTIONS OF THE AREA ON THURSDAY...AND AN EXCESSIVE HEAT WATCH IS IN EFFECT. OTHERWISE...THERE IS A CHANCE OF MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS FROM THURSDAY THROUGH TUESDAY. GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED. 70/DD
In the hours before
Special weather statement, Aug 3, 11:16 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1116 PM CDT WED AUG 3 2011
ALZ005-006-TNZ076-096-040445-
LIMESTONE-LINCOLN-MADISON-MOORE-
1116 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...LINCOLN...MADISON AND
MOORE COUNTIES UNTIL 1145 PM CDT...
AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MULBERRY TO
MCBURG...MOVING SOUTH AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HARMS...FAYETTEVILLE...SMITHLAND...KELSO...
MOLINO...FLINTVILLE...CRYSTAL SPRINGS...AND BELLEVIEW.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3528 8639 3502 8632 3499 8632 3499 8631
3494 8630 3493 8631 3490 8680 3492 8689
3500 8688 3500 8684 3526 8683 3526 8674
3529 8671
TIME...MOT...LOC 0415Z 347DEG 19KT 3520 8648 3520 8681
RSBSpecial weather statement, Aug 3, 11:31 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1131 PM CDT WED AUG 3 2011
ALZ009-040500-
JACKSON-
1131 PM CDT WED AUG 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL MIDNIGHT
CDT...
AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES EAST OF NEW MARKET...OR 12 MILES
NORTHEAST OF MOORES MILL...MOVING SOUTHEAST AT 20 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LARKIN...PRINCETON...
HOLLYTREE...TRENTON...AND GARTH.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3473 8604 3463 8634 3474 8635 3479 8633
3481 8634 3483 8633 3488 8635 3491 8631
3494 8633 3494 8629 3493 8626 3494 8626
3497 8631 3499 8631 3499 8626
TIME...MOT...LOC 0431Z 329DEG 18KT 3490 8632
RSBSpecial weather statement, Aug 4, 12:30 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1230 AM CDT THU AUG 4 2011
ALZ008>010-040615-
DE KALB-JACKSON-MARSHALL-
1230 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...JACKSON AND MARSHALL
COUNTIES UNTIL 115 AM CDT...
AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RUSSELL CAVE
NATIONAL MONUMENT TO GRANT...MOVING SOUTHEAST AT 25 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BRIDGEPORT...FACKLER.
MARTINTOWN...SCOTTSBORO.
FABIUS.
LANGSTON.
SECTION...PISGAH.
HIGDON...ROSALIE.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR NORTHERN ALABAMA.
&&
LAT...LON 3421 8593 3457 8631 3459 8631 3460 8633
3498 8586 3499 8572 3491 8558 3461 8553
TIME...MOT...LOC 0530Z 306DEG 21KT 3493 8580 3456 8627
RSBLocal storm report, Aug 4, 12:35 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1235 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST HARVEST 34.86N 86.75W
08/03/2011 E60.00 MPH MADISON AL TRAINED SPOTTER
GUST ESTIMATED 1 MILE WEST OF WALL TRIANA AND PINE GROVE
ROADS IN HARVEST.
1210 AM TSTM WND DMG NE HUNTSVILLE 34.73N 86.59W
08/04/2011 MADISON AL EMERGENCY MNGR
LARGE TREE BLOWN DOWN ON WINDOVER AVENUE. TIME ESTIMATED.
1215 AM TSTM WND DMG HARVEST 34.86N 86.75W
08/04/2011 MADISON AL EMERGENCY MNGR
LARGE TREE DOWN ON CARTER ROAD IN HARVEST. A UTILITY POLE
IS LEANING SEVERELY AS WELL AT THE SAME LOCATION.
1215 AM TSTM WND DMG HARVEST 34.86N 86.75W
08/04/2011 MADISON AL EMERGENCY MNGR
POWER LINES BLOWN DOWN IN MONROVIA ON KNOTTS CREEK AND
BALCH ROAD.
&&
AMINLocal storm report, Aug 4, 12:37 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1237 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG HARVEST 34.86N 86.75W
08/04/2011 MADISON AL TRAINED SPOTTER
TRAMPOLINE FLEW OVER A HOUSE AND LANDED ON A VEHICLE ON
BANMALK DRIVE IN HARVEST. NO INJURIES OCCURRED.
&&
AMINLocal storm report, Aug 4, 12:39 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1239 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST HARVEST 34.86N 86.75W
08/03/2011 E70.00 MPH MADISON AL TRAINED SPOTTER
&&
AMINThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:39 PM CDT | Heat Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 7 hr |
| Aug 3, 11:31 PM CDT | Special Weather Statement | HUN | Jackson | 29 min |
| Aug 3, 11:36 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 24 min |
| Aug 3, 11:45 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison | 30 min |
| Aug 3, 11:58 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 32 min |
| Aug 4, 12:04 AM CDT | Flash Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 3 hr |
| Aug 4, 12:13 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison, Marshall, Morgan | 47 min |
| Aug 4, 12:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Madison, Marshall, Morgan | 40 min |
| Aug 4, 12:30 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 45 min |
| Aug 4, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 31 min |
| Aug 4, 1:22 AM CDT | Special Weather Statement | HUN | Limestone | 38 min |
| Aug 4, 1:35 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 40 min |
| Aug 4, 1:55 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 50 min |
| Aug 4, 2:13 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 47 min |
| Aug 4, 2:30 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 45 min |
| Aug 4, 2:38 AM CDT | Flash Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 2:46 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 44 min |
| Aug 4, 2:57 AM CDT | Areal Flood Warning | HUN | Jackson, Lauderdale, Lawrence, Limestone, Madison | 6 hr |
| Aug 4, 3:05 AM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 40 min |
| Aug 4, 3:09 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 3:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Aug 4, 3:20 AM CDT | Special Weather Statement | HUN | Limestone | 40 min |
| Aug 4, 3:21 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 39 min |
| Aug 4, 3:50 AM CDT | Special Weather Statement | HUN | Morgan | 40 min |
| Aug 4, 5:35 AM CDT | Areal Flood Warning | HUN | Cullman, DeKalb, Jackson, Lawrence, Limestone, Madison and 2 more | 3 hr |
| Aug 4, 5:37 AM CDT | Heat Advisory | HUN | Colbert, Cullman, Franklin, Lauderdale, Lawrence, Limestone and 3 more | 5 hr |
| Aug 4, 5:53 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Aug 4, 6:00 AM CDT | Areal Flood Warning | HUN | Colbert, Lauderdale, Lawrence | 3 hr |
| Aug 4, 6:01 AM CDT | Special Weather Statement | HUN | Morgan | 44 min |
| Aug 4, 6:25 AM CDT | Special Weather Statement | HUN | Limestone | 50 min |
| Aug 4, 6:29 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 46 min |
| Aug 4, 7:11 AM CDT | Special Weather Statement | HUN | Limestone, Morgan | 64 min |
| Aug 4, 7:15 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Aug 4, 7:50 AM CDT | Special Weather Statement | HUN | Limestone | 55 min |
| Aug 4, 8:21 AM CDT | Special Weather Statement | HUN | DeKalb | 24 min |
| Aug 4, 8:37 AM CDT | Special Weather Statement | HUN | Morgan | 53 min |
| Aug 4, 9:45 AM CDT | Special Weather Statement | HUN | Morgan | 30 min |
| Aug 4, 9:55 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| Aug 4, 10:03 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 42 min |
| Aug 4, 10:09 AM CDT | Special Weather Statement | HUN | DeKalb | 51 min |
| Aug 4, 10:15 AM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 10:25 AM CDT | Special Weather Statement | HUN | Jackson | 35 min |
| Aug 4, 10:43 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Aug 4, 10:50 AM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Aug 4, 10:54 AM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Aug 4, 11:05 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 25 min |
| Aug 4, 11:11 AM CDT | Special Weather Statement | HUN | DeKalb | 49 min |
| Aug 4, 11:14 AM CDT | Special Weather Statement | HUN | Cullman | 31 min |
| Aug 4, 11:17 AM CDT | Special Weather Statement | HUN | Jackson | 28 min |
| Aug 4, 11:24 AM CDT | Special Weather Statement | HUN | Marshall | 51 min |
| Aug 4, 11:34 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 26 min |
| Aug 4, 11:53 AM CDT | Special Weather Statement | HUN | DeKalb | 22 min |
| Aug 4, 12:01 PM CDT | Special Weather Statement | HUN | DeKalb | 44 min |
| Aug 4, 12:04 PM CDT | Special Weather Statement | HUN | Madison | 26 min |
| Aug 4, 12:45 PM CDT | Special Weather Statement | HUN | DeKalb | 45 min |
| Aug 4, 12:55 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
| Aug 4, 1:05 PM CDT | Special Weather Statement | HUN | Jackson | 55 min |
| Aug 4, 1:14 PM CDT | Special Weather Statement | HUN | Marshall | 46 min |
| Aug 4, 1:25 PM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| Aug 4, 1:57 PM CDT | Special Weather Statement | HUN | Marshall | 48 min |
| Aug 4, 2:09 PM CDT | Special Weather Statement | HUN | DeKalb | 21 min |
| Aug 4, 2:27 PM CDT | Special Weather Statement | HUN | Blount | 33 min |
| Aug 4, 2:43 PM CDT | Special Weather Statement | HUN | Franklin | 47 min |
| Aug 4, 3:01 PM CDT | Special Weather Statement | HUN | Franklin | 29 min |
| Aug 4, 3:06 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 39 min |
| Aug 4, 3:16 PM CDT | Special Weather Statement | HUN | Lawrence | 44 min |
| Aug 4, 3:18 PM CDT | Special Weather Statement | HUN | Lawrence | 42 min |
| Aug 4, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 15 min |
| Aug 4, 4:03 PM CDT | Special Weather Statement | HUN | Lauderdale | 27 min |
| Aug 4, 4:17 PM CDT | Special Weather Statement | HUN | Cullman | 43 min |
| Aug 4, 4:47 PM CDT | Special Weather Statement | HUN | Colbert | 43 min |
| Aug 4, 4:56 PM CDT | Special Weather Statement | HUN | Lauderdale | 34 min |
| Aug 4, 5:36 PM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 24 min |
| Aug 4, 5:47 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale | 3 hr |
| Aug 4, 5:56 PM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 34 min |
| Aug 4, 6:11 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 38 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.